Share Facebook


10-02-2012, 07:19 AM   #1
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
New pain in back

Hello everyone,

I have a few questions and am looking for anyone to share any similar experiences. For the past couple of months I have had bad back pain at first I thought maybe I have done something to my back but now he pain seems to be spreading and I think it may be inflammatory. I get pain in between my shoulder blades at the bottom of my back and he most recent and most uncomfortable my coccyx. I find it really uncomfortable to sit or lay down for any period of time.
I have been diagnosed with enteropathic arthritis and when I mentioned these new pains to the rheum dr he said yes it could be related but that was it nothing else. If it is inflammatory what kind of treatments would they use? I am currently on methotrexate.
And if crohn's is under control should we still get EIM? Or if we are getting them does it mean that something is flaring?
I am a bit confused at the moment and a little frustrated as it was only a couple of weeks ago I had a steroid injection into my knee my joints seem to be the biggest problem at the moment.
Thank you for reading x
10-05-2012, 06:52 PM   #2
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Anyone?
The pain is getting worse by the day I have now resorted to co-codamol so that I can sit/stand/walk without feeling like crying because of the pain. I am going to phone the rheumatology office on Monday and maybe GP just to try and get some opinion of what is going on but I would still really value anyone's experiances. Thanks again x
10-05-2012, 07:57 PM   #3
D Bergy
Senior Member
 
Join Date: Apr 2007
This is a very unlikely cause, but there has been a problem in the U.S. with a certain compounded steroid that has a fungus in it.

I doubt you would use this steroid in the UK, but I am not positive of that.

If by chance you did get that particular steroid then it could cause a lot of problems.
If you Google steroids menningitis you will see what I am talking about.

It is unlikely, but you can't be too careful nowadays.

Dan
__________________
Nothing I post here is to be construed as medical advice. I am not a doctor or health professional.
They are simply my opinions.
10-06-2012, 09:59 AM   #4
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Thank you for replying and trysts for he support really needed someone just to let me know I'm not alone. I don't think it is meningitis as I have no symptoms of this but it was still an interesting read.
The pain isn't as bad as yesterday that was definatley my worst day still dosing myself up with painkillers until I can see a dr x
10-19-2012, 06:28 PM   #5
rinasme
 
rinasme's Avatar
 
Join Date: Jun 2012
Location: Edmonton, Alberta
I had very simular experience 3 years ago, pain from my hip, tail bone and down my legs. It took 19 months to accutally find the cause.

1. make certain your B12 in not low- it is serious, I caught it in time

2. Check with either your doctor or a specialist about drug related side
effects.- mine was a blood pressure med TELMISARTAN or Micardis plus.

3. dump the caffiene, drink de-caf and lay off the chocolate. head aches are a sure sign of withdrawls.

Those 3 things reduced the discomfort to an occasional bought I go for massages and stretch regularlly

Good luck
Murray 54 crohns since 1991.
10-20-2012, 07:05 AM   #6
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Thank to for replying. I will deffinatley look into getting my b12 done again as I haven't had this done in a while. As for drug side effects it wouldnt surprise me as I am allergic to most things. I don't drink coffee or eat much chocolate as it gives me heartburn oh the joys of crohns lol.
I have still been getting odd things happening I think there is something going on but these are not the usual symptoms I get. I have got an appointment with my rheumatology dr next week to have another steroid injection in my ankle and also got a GI appointment early next month so we will see what happens then. Again big thank you for replying x
10-20-2012, 07:30 AM   #7
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
HAs sacroileitis been ruled out? Mine started as annoying hip/back pain...which turned into excrutiating back/hip pain - could barely roll over, get up etc...couldn't stand still either - if standing I had to shift from one leg to another.....Tylenol with Codeine barely touched the pain.....thankfully mine went away and now I just get occasional annoying pain - nothing like the first time!
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
10-20-2012, 08:32 AM   #8
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
I havent had any further checks on my back but the rheumatologist said it could be some kind of inflamation in my back so it could possibly be sacroileitis, when I see them next I will be bringing it up. The pain has settled slightly no where near as bad as it was for that week but it is still there and I find it very painful.
With enteropathic arthritis should it only flare up when there is something going on in the bowel? I always think about this as I still get problems in that area too and I worry there is damadge being done that I am not aware of.
Thanks for the reply x
Reply

Thread Tools


All times are GMT -5. The time now is 11:42 PM.
Copyright 2006-2017 Crohnsforum.com